# SDR AALA201801109029

- Difficulty date: January 8, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Yellow
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. ON DESCENT INTO CUN AT APPROXIMATELY 90000FT. FLIGHT ATTENDANTS CALLED TO REPORT FUME EVENT IN AFT AND MID CABIN (ROWS 9-34). FLIGHT DECK ALSO HAD SOME SMELL COMPLIED WITH QRH SMOKE/AVIONICS SMOKE FUMES PROCEDURE.FUMES SEEMED TO CLEAR ON APPROACH. ACCOMPLISHED T/S CABIN AIR QUALITY INSPECTION AND CHECK PER J/C 26L00021001, FOUND YELLOW HYD SYSTEM RESERVIOR OVER-SERVICED , DRAIN YELLOW AND RESERVICED PER AMM 12-12-29. NO OTHER FAULTS NOTED. OK FOR SERVICE.
